Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On degree of approximation on a Jordan curve to a function analytic interior to the curve by functions not necessarily analytic interior to the curve


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 52 (1946), 449-453
DOI: https://doi.org/10.1090/S0002-9904-1946-08589-4
MathSciNet review: 0016128
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08589-4